Log in to post a reply
Sep 24, 2018 12:59AM
Thanks for all your responses. I’ve been on ovarian suppression for about 6 weeks and exemestane for 2 days. So far the main side effect is the return of hot flashes. They went away after chemo, which was nice while it lasted. I also have this slight jittery feeling (the way you feel if you have too much caffeine). My skin has been dry since chemo, but is now more dry, my eyes are also very dry.
Anyone notice their hair growth slow down? Not sure if I’m imagining this but it seems the hair on my legs and arm pits has really slowed down. Is estrogen related to hair growth?
Good news is I’ve taken up running and my energy levels are good.
Still often wonder if I should reconsider tam rather than examestane. Thank you for the tip on the soft/text trial. I’ve read it in great detail. Unfortunately it’s not clear to me if I am in the category of people who greatly benefit, or slightly benefit. My MO keeps saying all options are very effective so it’s up to me, but the exemestane might give me a 3-10% advantage, so try it first. In the end I decided to take her advice, although I hate the idea of becoming premenopausal before my time. Wish my MO could be more specific about my risk category, so I could stop questioning whether exemestane is worth the added side effects.
Luna73-I was never tested to see if I was Postmenopausal after chemo. MO said I am considered premenopausal because I had a period with in the last 12 months and my periods could return,so they follow premenopausal protocols for my hormone treatment rather than test and monitor your estrogen status.
Anyone here advised to start on tamoxifen and switch to AI when they are confirmed to be Postmenopausal ?
12/28/2017, DCIS/IDC, Right, 2cm, Stage IIA, Grade 3, 0/7 nodes, ER+/PR+, HER2-
1/10/2018 AC + T (Taxol)
5/2/2018 Mastectomy: Right
Aromasin (exemestane), Zoladex (goserelin)